Gabapentin

All your questions and experiences of medication and treatments on the NHS or Private Healthcare.

Moderators: perseus, *Lisa*, FluppyPuffy

Gabapentin

Postby Twiggy81 » Sun Nov 22, 2015 2:44 pm

Been put on gabapentin after trying amitripyline and tramadol etc as they were weren't working , any hoo I've only just started gabapentin but I feel awful I'm on a low dose meant to increase by 1 tablet every 4 days but since starting them of a night like instructed I'm waking up in the morning with what feels like tension headaches n my back is in more bulk than what it was I have even less energy than before and my throat is red raw has anybody else had this
Twiggy81
UKFM Newbie
 
Posts: 1
Joined: Sun Nov 22, 2015 2:02 pm

Re: Gabapentin

Postby Hellyn » Sun Nov 22, 2015 3:02 pm

Hello,
I was on gab as well didn't work made me feel worse. Check the side effect list Hun...it doesn't work for everyone. I felt like a zombie so stopped taking it. Sometimes it is a settling in period but talk to your prescriber for sure.

Hellyn.x
Hellyn
UKFM Member
 
Posts: 55
Joined: Tue May 21, 2013 10:29 pm

Re: Gabapentin

Postby Ecinsregal » Sun Nov 22, 2015 4:22 pm

Hi, I was on Gabapentin for a few weeks but had to come off them as I was having problems with my throat, difficulty in swallowing , soreness etc. I am now on pregablin and am fine, no side effects that stand out anyway. Hope this helps
Ecinsregal
UKFM Newbie
 
Posts: 3
Joined: Wed Jul 29, 2015 4:32 pm

Re: Gabapentin

Postby Tessa2373 » Sun Nov 22, 2015 6:36 pm

I've been on gabapentine for about 3 years now because I have nerve damage as well as fibro. I am on a very high dose and I find it does help a lot but there are side effects. I am too nervous about coming off them to try the pregabalin xx
Tessa2373
UKFM Member
 
Posts: 15
Joined: Sat May 09, 2015 11:28 am

Re: Gabapentin

Postby lizashfield » Sun Nov 22, 2015 11:31 pm

I didn't get on with Gabapentin either. I need to take Amitryptyline instead. It's really hard to find a suitable medicine because whatever we take has some side effects and what works for one of us is awful for somebody else. Pharmacists seem to reckon that we should give something a three month trial to test it properly. Not sure I could do that if something was making me feel really ill though.
lizashfield
UKFM Member
 
Posts: 40
Joined: Thu Nov 13, 2014 9:58 pm

Re: Gabapentin

Postby Pharaoh66 » Sun Dec 13, 2015 4:21 pm

Hi,
I've just been put on Gabapentn but my doctors advice was only to increase the dose every week so my body could adjust. Not noticed anything yet, be it that good or bad.
Certainly couldn't take Amitriptyline as I've had very bad experiences with that.
Pharaoh66
UKFM Member
 
Posts: 11
Joined: Sun Dec 13, 2015 1:43 pm


Return to Treatments & Medication

Who is online

Users browsing this forum: Google Adsense [Bot] and 3 guests